Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 33, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2007, 6:54 AM CDT for 6 counties in Missouri. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 6:54 AM CDT (11:54 UTC)
- Expired
- May 6, 2007, 7:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Grundy County, MO, Linn County, MO, Livingston County, MO, Mercer County, MO, Putnam County, MO, Sullivan County, MO
The radar
The Des Moines radar (KDMX), 169 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 6:57 AM CDT | HAIL 1 | 7 Nnw Galt, MO | NICKEL TO QUARTER SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 4:40 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 11.9 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1963 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 061153 SVREAX MOC079-115-117-129-171-211-061245- /O.NEW.KEAX.SV.W.0033.070506T1154Z-070506T1245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 654 AM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI NORTHERN LINN COUNTY IN NORTH CENTRAL MISSOURI NORTHEASTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI SOUTHEASTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI WESTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 745 AM CDT * AT 652 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF PRINCETON TO WHEELING...AND MOVING NORTHEAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... GALT BY 700 AM CDT. LINNEUS BY 720 AM CDT. BROWNING BY 730 AM CDT. MILAN BY 735 AM CDT. UNIONVILLE AND 6 MILES WEST OF GREEN CITY BY 745 AM CDT. THE TOWNS OF OSGOOD...HARRIS...NEWTOWN...HUMPHREYS...LUCERNE... REGER...PURDIN...LEMONS AND POLLOCK ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. LAT...LON 4045 9352 3978 9349 3995 9292 4059 9296 $$ MJ
3 follow-up statements
000 WWUS53 KEAX 061208 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 706 AM CDT SUN MAY 6 2007 MOC079-115-117-129-171-211-061245- /O.CON.KEAX.SV.W.0033.000000T0000Z-070506T1245Z/ LIVINGSTON MO-LINN MO-GRUNDY MO-SULLIVAN MO-MERCER MO-PUTNAM MO- 706 AM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN PUTNAM...SOUTHEASTERN MERCER...SULLIVAN...EASTERN GRUNDY...NORTHERN LINN AND NORTHEASTERN LIVINGSTON COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 745 AM CDT... AT 702 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF PRINCETON TO MEADVILLE...MOVING NORTHEAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... BROWNING BY 735 AM CDT. MILAN BY 740 AM CDT. 9 MILES WEST OF UNIONVILLE BY 745 AM CDT. THE TOWNS OF NEWTOWN...LUCERNE...REGER...PURDIN...POLLOCK AND LEMONS ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. AT 657 AM CDT...QUARTER SIZE HAIL WAS REPORTED 15 MILES NORTHEAST OF TRENTON NEAR GALT. LAT...LON 4045 9352 3978 9349 3995 9292 4059 9296 $$ MJ
000 WWUS53 KEAX 061229 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 729 AM CDT SUN MAY 6 2007 MOC079-117-129-061239- /O.CAN.KEAX.SV.W.0033.000000T0000Z-070506T1245Z/ LIVINGSTON MO-GRUNDY MO-MERCER MO- 729 AM CDT SUN MAY 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MERCER...GRUNDY AND LIVINGSTON COUNTIES IS CANCELLED... AT 727 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA ...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 4050 9337 3984 9337 3995 9292 4059 9296 $$ MOC115-171-211-061245- /O.CON.KEAX.SV.W.0033.000000T0000Z-070506T1245Z/ LINN MO-SULLIVAN MO-PUTNAM MO- 729 AM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN PUTNAM...SULLIVAN AND NORTHERN LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 745 AM CDT... AT 727 AM CDT...A LINE OF SEVERE THUNDERSTORMS WERE REPORTED... PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF UNIONVILLE TO 6 MILES NORTH OF MILAN TO BROWNING TO 5 MILES WEST OF LINNEUS...MOVING NORTHEAST AT 25 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... UNIONVILLE AND GREEN CITY BY 745 AM CDT. THE TOWNS OF POLLOCK...PURDIN AND LEMONS ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. AT 657 AM CDT...QUARTER SIZE HAIL WAS REPORTED 15 MILES NORTHEAST OF TRENTON NEAR GALT. LAT...LON 4050 9337 3984 9337 3995 9292 4059 9296 $$ MJ
000 WWUS53 KEAX 061245 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 745 AM CDT SUN MAY 6 2007 MOC115-171-211-061255- /O.EXP.KEAX.SV.W.0033.000000T0000Z-070506T1245Z/ LINN MO-SULLIVAN MO-PUTNAM MO- 745 AM CDT SUN MAY 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PUTNAM...SULLIVAN AND NORTHERN LINN COUNTIES IN NORTH CENTRAL MISSOURI HAS BEEN ALLOWED TO EXPIRE... AT 745 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4050 9337 3984 9337 3995 9292 4059 9296 $$ MJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 6:40 AM CDT, 14 minutes earlier.
Area forecast discussion, May 6, 6:40 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 AM CDT SUN MAY 6 2007
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
BUSY MORNING SO WILL KEEP IT SHORT. WILL GO WITH A FLOOD WATCH FOR
NORTHWEST MISSOURI AND NORTHEAST KANSAS AS EXPECT REPEATED ROUNDS OF
STORMS IN THE AREA AS OVERALL UPPER PATTERN ONLY UNDERGOES A SLOW
CHANGE THROUGH TONIGHT. THUS EXPECTING LOW LEVEL JET TO CONTINUE TO
FEED ACROSS THIS AREA WITH PLENTY OF MOISTURE IN PLACE. AT THIS
POINT...WILL JUST COVER THE AREA THAT IS SEEING THE HEAVY RAIN
ALREADY THIS MORNING...AS GROUND WILL BE QUITE SATURATED FROM THIS
RAIN.
ALSO AM CONCERNED ABOUT THUNDERSTORM DEVELOPMENT ALONG WARM FRONT
THIS AFTERNOON AND EVENING...BUT SOME QUESTION OF EXACTLY WHERE THIS
AS LEFT OVER BOUNDARIES FROM THIS MORNINGS CONVECTION WILL HAVE AN
IMPACT. WILL KEEP HIGHEST POPS IN MY NORTHWEST AREAS...AND
BROADBRUSH CHANCE POPS ELSEWHERE TO COVER THE POSSIBILITIES OF WARM
FRONT DEVELOPMENT FURTHER EAST AND SOUTH.
WITH RIDGE OVER THE MISSISSIPPI RIVER VALLEY HELD IN PLACE AS A
DEEPENING LOW DEVELOPS OFF THE SOUTHEAST ATLANTIC COAST...TROUGH
BRINGING THE FORECAST AREA ALL THE WET WEATHER WILL MAKE LITTLE
PROGRESS EVEN ON MONDAY AND TUESDAY...SO WILL NOT MAKE ANY CHANGES
TO THE POPS WE HAVE GOING IN THE FORECAST.
PC
&&
.AVIATION...
CONTINUING TO WATCH LINEAR CONVECTIVE SYSTEM PUSH THROUGH THE TAF
SITES THIS MORNING. GUST FRONT HAS PUSHED THROUGH KSTJ AND
KMCI...AND WILL LIKELY REACH KMKC IN THE NEXT HOUR. BEHIND THIS
CONVECTIVE SYSTEM...WILL LIKELY SEE A 1-2 HOUR PERIOD OF NORTHERLY
WINDS BEFORE WINDS SWITCH BACK TO THE SOUTH WEST LATER THIS
MORNING. CIGS WILL LIKELY STAY VFR...DROPPING TO MVFR CONDITIONS AS
THUNDERSTORMS ROLL THROUGH.
FOR THIS AFTERNOON...SHOULD SEE ANOTHER DAY MUCH LIKE
SATURDAY...WITH MORE STORMS FIRING IN KANSAS...BUT ALSO THE
POTENTIAL OF STORMS INTO WESTERN MISSOURI BY LATE IN THE AFTERNOON
AS CONVECTIVE TEMPERATURES ARE REACHED WITH A WARM FRONTAL BOUNDARY
LINGERING IN THE REGION. BEST PERIOD OF REDEVELOPMENT APPEARS TO BE
FROM 20Z-01Z. SIMILAR TO LAST NIGHT...THUNDERSTORMS WILL LIKELY RAGE
EASTWARD OUT OF KANSAS AND INTO THE TERMINAL SITES AFTER MIDNIGHT.
DUX
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 AM MONDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-
MOZ011-MOZ012-MOZ013-MOZ020.
KS...FLOOD WATCH UNTIL 7 AM MONDAY FOR KSZ025-KSZ102.Hazardous weather outlook, May 6, 6:06 AM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 606 AM CDT SUN MAY 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 606 AM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THIS MORNING...STRONG THUNDERSTORMS WHICH WILL BE PRODUCING HEAVY RAIN AND POSSIBLY HAIL UP TO THE SIZE OF QUARTERS ALONG WITH GUSTY WINDS...WILL BE ONGOING ACROSS AREAS FROM NORTH CENTRAL MISSOURI...INTO EAST CENTRAL KANSAS. LOCALIZED FLOODING MAY OCCUR WITH THESE STORMS. THESE STORMS ARE EXPECTED TO DIMINISH BY MIDDAY. FOR THIS AFTERNOON A WARM FRONT WILL BE SITUATED ACROSS THE NORTHEAST THIRD OF MISSOURI...FROM AROUND PRINCETON TO MOBERLY MISSOURI. ALONG AND TO THE WEST OF THIS FRONT IN MISSOURI THE AIR WILL BE QUITE MOIST AND UNSTABLE. THIS SHOULD LEAD TO THE DEVELOPMENT OF MORE STRONG TO SEVERE STORMS. THESE STORMS WILL BE CAPABLE OF EVOLVING INTO SUPERCELLS THAT CAN PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. STRONG TO SEVERE STORMS ARE ALSO EXPECTED TO DEVELOP IN EASTERN CENTRAL AND SOUTH CENTRAL KANSAS IN THE AFTERNOON...THAT MAY EVOLVE INTO LINE SEGMENTS TONIGHT THAT COULD PRODUCE DAMAGING WINDS...HAIL AND ISOLATED TORNADOES AS THEY MOVE INTO MISSOURI. ANY OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. WITH THE GROUND ALREADY SATURATED FROM THE RAIN THIS MORNING ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI...ADDITIONAL FLOODING PROBLEMS WILL BE MOST LIKELY THERE...AND A FLOOD WATCH HAS BEEN POSTED. HOWEVER...DEPENDING ON HOW THE STORMS DEVELOP TODAY IN OTHER PARTS OF THE LOWER MISSOURI RIVER VALLEY...FLOODING MAY ALSO BECOME A CONCERN IN AREAS FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...STORMS FROM OVERNIGHT SHOULD BE DIMINISHING ACROSS EASTERN KANSAS AND WESTERN MISSOURI BY LATE MORNING. WITH LITTLE CAP IN PLACE...THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN THE AFTERNOON ACROSS THE LOWER MISSOURI RIVER VALLEY THAT SHOULD EVOLVE INTO A THUNDERSTORM COMPLEX MONDAY EVENING. HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT...ALTHOUGH ISOLATED TORNADOES WILL STILL BE POSSIBLE. MORE OF THE SAME WILL LIKELY OCCUR ON TUESDAY AND MAY EVEN CONTINUE INTO WEDNESDAY AS THE STORM SYSTEM CAUSING ALL THE STORMY WEATHER MAY STILL BE STALLED IN THE REGION. WITH ALL THIS WET WEATHER...FLOODING PROBLEMS WILL LIKELY ESCALATE THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IN THE LOWER MISSOURI RIVER VALLEY WILL LIKELY BE NEEDED AT TIMES TODAY...ON MONDAY AND POSSIBLY TUESDAY. PC
In the hours before
Local storm report, May 6, 3:37 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
337 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 AM HAIL TARKIO 40.44N 95.38W
05/06/2007 E1.00 INCH ATCHISON MO LAW ENFORCEMENT
&&
MASLocal storm report, May 6, 4:26 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 2 E SKIDMORE 40.29N 95.04W
05/06/2007 NODAWAY MO LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY V...2 MILES EAST OF HIGHWAY
113.
0400 AM FLASH FLOOD 4 E SKIDMORE 40.29N 95.00W
05/06/2007 NODAWAY MO LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY V...JUST WEST OF HIGHWAY H.
&&
MASLocal storm report, May 6, 4:30 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL 2 N FILLMORE 40.05N 94.97W
05/06/2007 E0.88 INCH ANDREW MO LAW ENFORCEMENT
&&
MASSpecial weather statement, May 6, 6:06 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 606 AM CDT SUN MAY 6 2007 MOZ005-006-014-015-023-061145- DAVIESS-GRUNDY-HARRISON-LIVINGSTON-MERCER- 606 AM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ALERT FOR EASTERN DAVIESS...GRUNDY...MERCER... NORTHWESTERN LIVINGSTON AND SOUTHEASTERN HARRISON COUNTIES UNTIL 645 AM CDT... AT 604 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF RIDGEWAY TO GILMAN CITY TO GALLATIN...MOVING NORTHEAST AT 35 MPH. THESE STORMS WILL BE NEAR... TRENTON AND SPICKARD BY 625 AM CDT. PRINCETON BY 630 AM CDT. MERCER BY 635 AM CDT. GALT BY 645 AM CDT. THE TOWNS OF LOCK SPRINGS...MOUNT MORIAH...BRIMSON...MODENA...MILL GROVE...TINDALL AND LAREDO ARE ALSO IN THE PATH OF THESE STORMS. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. MJ
Local storm report, May 6, 6:19 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
619 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG SKIDMORE 40.29N 95.08W
05/06/2007 NODAWAY MO LAW ENFORCEMENT
LARGE TREES DOWN...TIME ESTD
0315 AM HAIL SKIDMORE 40.29N 95.08W
05/06/2007 E0.75 INCH NODAWAY MO LAW ENFORCEMENT
TIME ESTD
&&
MJLocal storm report, May 6, 6:20 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
620 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FLASH FLOOD 3 ESE FORTESCUE 40.04N 95.27W
05/06/2007 HOLT MO LAW ENFORCEMENT
WATER HUBCAP DEEP ON HWY 111, ONE HALF MILE SOUTH OF HWY
159
&&
DDEROCHEThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:09 AM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 36 min |
| May 6, 1:12 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 33 min |
| May 6, 2:38 AM CDT | Flood Watch | EAX | Andrew, Atchison, Buchanan, DeKalb, Gentry, Holt and 2 more | 6 hr |
| May 6, 2:49 AM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 8 hr |
| May 6, 3:57 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 33 min |
| May 6, 4:22 AM CDT | Flash Flood Warning | EAX | Andrew, Nodaway | 8 hr |
| May 6, 5:02 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 29 min |
| May 6, 5:22 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison | 38 min |
| May 6, 9:02 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 28 hr |
| May 6, 9:39 AM CDT | Flash Flood Warning | EAX | Jackson | 5 hr |
| May 6, 9:51 AM CDT | Flash Flood Warning | EAX | Cass | 5 hr |
| May 6, 12:16 PM CDT | Flash Flood Warning | EAX | Bates, Henry | 6 hr |
| May 6, 2:21 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 39 min |
| May 6, 4:38 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 6 hr |
| May 6, 5:03 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 42 min |
| May 6, 5:19 PM CDT | Flash Flood Warning | EAX | Ray | 6 hr |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 41 min |
| May 6, 6:25 PM CDT | Flash Flood Warning | EAX | Bates, Henry | 6 hr |
| May 6, 6:32 PM CDT | Flash Flood Warning | EAX | Livingston | 6 hr |
| May 6, 6:46 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.